# SDR TWAA0013209

- Difficulty date: July 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE LT WHEEL WELL, THE WHEEL WELL DOOR FWD O/B CORNER WAS CRACKED.  STOP DRILLED CRACK WITH 0.250 DRILL BIT.  MANUFACTURED DOUBLER FROM 7075-0, 0.063 MATERIAL.  HEAT TREATED TO 7075-T6 CONDITION.  FABRICATED DOUBLER PER ARA 17041.  ATTACHED PART WITH AD RIVETS.  ALODINED PARTS PER SRM 51-16-3 PAGE 1B PARA 30F.  PRIMED PARTS PER SRM 51-10-3 PAGE 16.
